×

Found 378 Documents (Results 1–100)

100
MathJax

On certain contact CR-submanifolds in \(\mathbb{S}^7\). (English) Zbl 1459.53028

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 111-120 (2020).
MSC:  53B25 53D10 32V30
PDF BibTeX XML Cite
Full Text: DOI

CR-submanifolds of Chen-type two in non-flat complex space forms. (English) Zbl 1459.53057

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 97-110 (2020).
MSC:  53C40 53C42 32V30
PDF BibTeX XML Cite
Full Text: DOI

CR submanifolds of Hermitian manifolds and the tangential CR equations. (English) Zbl 1351.32054

Dragomir, Sorin (ed.) et al., Geometry of Cauchy-Riemann submanifolds. Singapore: Springer (ISBN 978-981-10-0915-0/hbk; 978-981-10-0916-7/ebook). 91-122 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Certain twisted product \(CR\)-submanifolds in a Kähler manifold. (English) Zbl 1260.53101

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the international conference – RIGA, Bucharest, Romania, May 10–14, 2011. Bucureşti: Editura Universităţii din Bucureşti (ISBN 978-606-16-0053-3/pbk). 187-196 (2011).
MSC:  53C40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification